Bulletin of the Belgian Mathematical Society - Simon Stevin

An Existence Theorem of Solutions for Degenerate Semilinear Elliptic Equations

Albo Carlos Cavalheiro

Full-text: Open access

Abstract

In this paper we study existence of solutions to a class of semilinear degenerate elliptic equations in Weighted Sobolev spaces.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 1 (2005), 45-52.

Dates
First available in Project Euclid: 12 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1113318128

Digital Object Identifier
doi:10.36045/bbms/1113318128

Mathematical Reviews number (MathSciNet)
MR2134855

Zentralblatt MATH identifier
1152.35364

Subjects
Primary: 35J50: Variational methods for elliptic systems 35D05

Keywords
Degenerate elliptic equations Weighted Sobolev space

Citation

Cavalheiro, Albo Carlos. An Existence Theorem of Solutions for Degenerate Semilinear Elliptic Equations. Bull. Belg. Math. Soc. Simon Stevin 12 (2005), no. 1, 45--52. doi:10.36045/bbms/1113318128. https://projecteuclid.org/euclid.bbms/1113318128


Export citation